# SDR CA990330062

- Difficulty date: March 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- Engine: Rroyce RB21122B
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock Pin
- Condition: Not Engaged
- Location: Passenger Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) L3 WARN LIGHT CAME ON, AIRCRAFT LANDED. INVESTIGATION REVEALED LOCK PIN NOT ENGAGED.  PIN LUBRICATED AND CHECKED SERVICEABLE.
